Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on a type of approximate identity in the Fourier algebra


Authors: Brian Forrest and Mahatheva Skantharajah
Journal: Proc. Amer. Math. Soc. 120 (1994), 651-652
MSC: Primary 43A15; Secondary 43A07, 46J99
MathSciNet review: 1166356
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A(G)$ denote the Fourier algebra of the locally compact group $ G$. We show that for a large class of groups an ideal $ I$ in $ A(G)$ has a $ \Delta $-weak bounded approximate identity if and only if it has a bounded approximate identity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A15, 43A07, 46J99

Retrieve articles in all journals with MSC: 43A15, 43A07, 46J99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1166356-7
PII: S 0002-9939(1994)1166356-7
Keywords: Fourier algebra, bounded approximate identity, ideals
Article copyright: © Copyright 1994 American Mathematical Society